# SDR FDEA201605181662

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 76,102 hours, 14,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 LIFE RAFT & SLIDE CIRCUIT CONTINUITY TEST LIGHT DOES NOT ILLUMINATE.  RE-LAMPED L1 SLIDE PTT & LOW PRESS INDICATOR.
